# SDR REXA2012101901127

- Difficulty date: October 6, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 21,232 hours, 18,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A DENT TO THE FUSELAGE SKIN AT FS 655 BETWEEN S-21L AND S-22L.  THE DENT MEASURES 2.476" X 2.43" X 0.080" DEEP AND IS LOCATED WITHIN 1 INCH OF THE FRAME AT FS 654.5 AND S-22L.  REPAIRED IAW EA CRJ253-00902 AND ASSOCIATED 8110-3.
